question-icon

Suggest treatment for senility, forgetfulness, confusion and nightmares

default
Posted on Mon, 11 May 2015
Question: I take several drugs for onset of Senility or loss of brain function. I am 78 years old. female. . I the forgetfulness and confusion are worsening. terrible nightmares Started with : the drug are; losartan potassium 11 mg
citalopram 20 mg, atenolol 9 heart rhythum regulation ( not for Alz) , d0nepez il hci 5 mg , ..and
doctor
Answered by Dr. Ajay Panwar (7 hours later)
Brief Answer:
Donepezil commonly cause nightmares.

Detailed Answer:
Hi,
Thanks for being on healthcaremagic.com.
I am Dr.Ajay Panwar,a neurologist,here to answer your query.

I have gone through your detailed medication history. One of the drugs-Donepezil, you are taking is well known to cause nightmares. So,that may be the cause for your nightmares. However,this drug is known to cause nightmares if taken in evening. If you are taking it in the evening time, it would be better to reschedule it to morning once a day dose. Talk to your treating doctor and make the change. Hopefully you will get rid of your nightmares with this change.

Regarding, rest of the medications, please specify what sort of adjustments you want to make? I hope rest of the medicines should not be causing such sleep problems. Still,please be precise to ask further questions in follow-up regarding what specific adjustments you desire?

Waiting for your follow-up.

Dr.Ajay Panwar,
MD,DM(Neurology)
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Ajay Panwar

Neurologist

Practicing since :2007

Answered : 1827 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for senility, forgetfulness, confusion and nightmares

Brief Answer: Donepezil commonly cause nightmares. Detailed Answer: Hi, Thanks for being on healthcaremagic.com. I am Dr.Ajay Panwar,a neurologist,here to answer your query. I have gone through your detailed medication history. One of the drugs-Donepezil, you are taking is well known to cause nightmares. So,that may be the cause for your nightmares. However,this drug is known to cause nightmares if taken in evening. If you are taking it in the evening time, it would be better to reschedule it to morning once a day dose. Talk to your treating doctor and make the change. Hopefully you will get rid of your nightmares with this change. Regarding, rest of the medications, please specify what sort of adjustments you want to make? I hope rest of the medicines should not be causing such sleep problems. Still,please be precise to ask further questions in follow-up regarding what specific adjustments you desire? Waiting for your follow-up. Dr.Ajay Panwar, MD,DM(Neurology)